# SDR HALA9800183

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 008004003
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ITO - FLT 101 - (LOG PAGE NR A144385) - NOSE GEAR UNSAFE LIGHT COMES ON IN-FLIGHT.  REPLACED L/G POSITION WARNING CONTROL PANEL AND NOSE GEAR ELECTRICAL HARNESS.  (X)
